# SDR JJBA20220721017

- Difficulty date: June 21, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 38,512 hours, 25,164 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT RH OVERHEAD HORIZONTAL WEB CRACKED AT GRAB HANDLE SUPPORT. REPAIR DOUBLER ON RH FWD FUSE 2 WINDOW FLIGHT COMPARTMENT OVERHEAD PANEL
